# SDR 99ZZZX269

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9535Y
- Make and model: Cessna T210N
- Aircraft serial: 21064540
- Engine: Cont TSIO520R
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 629340
- Condition: Failed
- Location: Connecting Rod
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAD SEPARATED FROM ROD BOLT.  SUBMITTER STATED CONTINENTAL ALSO ALLOWED RE-USE.  CRUISE FLIGHT FAILURE.  SUBMITTER SUGGESTED CONTINENTAL SPECIFY MANDATORY ROD BOLT REPLACEMENT WITH NEW AT OVERHAUL.
